# SDR F3LA2020123000056

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7824
- Aircraft time: 11,241 hours, 4,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: No Test
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665709
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT: EPSU TEST FAILURE.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERY FOR UNIT (10WL) AND UNIT (13WL).  EPSU TEST STILL FAILS.  SYSTEM REQUIRES FURTHER TROUBLESHOOTING, REFERENCE AMM 33-51-38.  REMOVED AND REPLACED R2 DOOR SLIDE, OPERATIONS CHECK GOOD.  T/W F9TAB5827C DUE 9/21.  AMM 25-62-44-400-803-A.
